# SDR AALA982063

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HORIZ STABILIZER FRONT SPAR CENTER SECTION RIGHT UPPER 'A' FRAME MOUNT LUGS AND LOWER 'A' FRAME MOUNT LUGS CORRODED.  REPAIRED PER ESO 11697 DATED 10/15/98.  (M)
